Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Nurofen Day & Night Cold & Flu Tablets - 16

Nurofen Day & Night Cold & Flu Tablets

Double click on above image to view full picture

Zoom Out
Zoom In

  • Nurofen Day & Night Cold & Flu Tablets
  • Nurofen Day & Night Cold & Flu Tablets
Nurofen Day & Night Cold & Flu Tablets - 16
16 Tablets
£6.20
Relief from symptoms of cold and flu
Symptoms relieved: aches and pains, headache, fever, sore throat, blocked nose and sinuses.
Suitable for 12 years and older
See full details below
OR
Description

Details

Nurofen Cold & Flu day and night relief is for the relief of symptoms of cold and flu.

  • Congestion
  • Aches and Pains
  • Headache
  • Fever
  • Sore throat
  • Blocked nose and sinuses.

Nurofen Day & Night Cold & Flu Tablets contain phenylephrine, a decongestant to relieve nasal congestion and reduce pressure that may cause headache. Ibuprofen that belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs) and is effective against aches and pains, swelling and reduces fever.

Knowledge
Nurofen Day & Night Cold & Flu Tablets contain phenylephrine, a decongestant to relieve nasal congestion and reduce pressure that may cause headache. Ibuprofen that belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs) and is effective against aches and pains, swelling and reduces fever.
Instructions

Please read the leaflet enclosed in the product carefully before use.

For oral administration and short-term use only.
Adults, the elderly and children aged 12 years and over: Swallow 2 tablets with water every 8 hours.
Do not chew the tablets.
Leave at least 4 hours between doses.
Do not take more than 6 tablets in any 24 hours.
If symptoms persist or worsen, if new symptoms occur, or if the product is required for more than 10 days, consult a doctor.

Warnings

Please read the leaflet enclosed in the product carefully before use.

Age Restrictions

Not recommended for 12 years and under

Do Not Use
If you have ever had a stomach ulcer, perforation or bleeding
If you are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers
If you are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
If you have an overactive thyroid
If you are taking or have taken MAOI's (antidepressants) within 14 days.

Consult Your Doctor Or Pharmacist Before Use
If you have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, liver, heart, kidney or bowel problems
If you are a smoker
If you are pregnant or breastfeeding
If you are being prescribed other medicines

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

Active Ingredients: Ibuprofen 200mg and phenylephrine hydrochloride 5.0mg

Other ingredients: Microcrystalline cellulose, Sodium starch glycolate Type A, Hypromellose, Magnesium stearate, Talc Mastercote yellow FA 0156, shellac (E904), iron oxide black (E172), propylene glycol (E1520))